Se rendre au contenu
Genexa Clean Acetaminophen PM 500mg Extra Strength, Dye Free Pain Reliever, Nighttime Sleep Aid, Fever Reducer, 0% Artificial Additives, Relieves Headache, Backache, Minor Arthritis Pain, 100 Tablets

Price:

68,48 CA$


Ascent Whey + poudre de protéines végétales - beurre d'arachide au chocolat 4 lb et chocolat 18 portions
Ascent Whey + poudre de protéines végétales - beurre d'arachide au chocolat 4 lb et chocolat 18 portions
347,33 CA$
347,33 CA$
Neuro 24 + Brain Enhancement Formula - Brain Booster - Motiv8 Your Mind with This Pure Hustle Brain Formula Designed to Uplift Your Focus and Support Improved Brain Performance
Neuro 24 + Brain Enhancement Formula - Brain Booster - Motiv8 Your Mind with This Pure Hustle Brain Formula Designed to Uplift Your Focus and Support Improved Brain Performance
128,83 CA$
128,83 CA$

Genexa Clean Acetaminophen PM 500mg Extra Strength, Dye Free Pain Reliever, Nighttime Sleep Aid, Fever Reducer, 0% Artificial Additives, Relieves Headache, Backache, Minor Arthritis Pain, 100 Tablets

https://nutricity.ca/web/image/product.template/65819/image_1920?unique=aaad5f7
(0 review)
10 sold in last 24 hours
  • Pain Relief & Sleep Aid: Genexa Acetaminophen PM Extra Strength is a dual-action formula providing effective pain relief from headaches, backaches and more — plus a sleep aid that promotes a restful night's sleep. For adults and children aged 12+.
  • Effective, Non‑Habit Forming Formula: Genexa PM Extra Strength combines 500 mg acetaminophen and 25 mg diphenhydramine HCl to relieve minor aches and pains while supporting a restful night’s sleep. This is non‑habit forming when used as directed.
  • Simple, Clean Formulation: The Acetaminophen 500mg Extra Strength, like all Genexa products, is free from artificial preservatives, dyes, and common allergens, providing a clean over-the-counter medicine delivering effective pain and fever relief.
  • Easy to Swallow Caplets: These extra strength pain relief & sleep aid caplets feature a smooth coating and streamlined design for comfortable, hassle-free dosing. Formulated for use by adults as well as kids aged 12+ — for a clean, effective relief.
  • About Genexa: Founded by parents and doctors, Genexa is committed to making clean, effective medicine for the whole family. Our over-the-counter products use the same trusted ingredients with non-GMO, preservative-free formulas. Medicine made clean.

68,48 CA$ 68.48 CAD 68,48 CA$ Toutes taxes comprises

Not Available For Sale

(0,68 CA$ / Unité(s))
4 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Number Of Items
  • Specific Uses For Product
  • Active Ingredients
  • Ingredients
  • Product Type
  • Brand

Cette combinaison n'existe pas.

Contactez-nous
Médicaments Acétaminophène
Ingredients Glycerin, Cellulose, Maltodextrin, Rice Extract, Organic Carnauba Wax, Guar Gum, Calcium Carbonat, Dextrose, Sodium Bicarbonate, Rice Hulls, Agave Syrup, Organic Sunflower Lecithin, Agave Fiber, Palm Olein, Dibehenin (vegetable Source), Sunflower Oil Natural, Active Ingredients: Acetaminophen (500 Mg In Each Caplet). Inactive Ingredients: Acacia Gum
Expiry Date Jan 2027
Product Benefits Pain Relief
Number Of Items 1
Specific Uses For Product Fever
Active Ingredients Acetaminophen
Product Type Medication
Brand Genexa
  • Buy Two or More Offer

    Économisez 10 % lorsque vous achetez deux articles ou plus.

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Delivery Offer

    Profitez de la livraison gratuite sur les commandes de plus de CA$ 250.

  • Ships From(Canada)
    Les commandes sont traitées et expédiées depuis Toronto.
Delivery Detail
Estimate delivery times:12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.

 

Informations importantes

Ingrédients

Active Ingredients: Acetaminophen (500 mg in each caplet). Inactive Ingredients: acacia gum, agave fiber, agave syrup, calcium carbonate, organic carnauba wax, cellulose, dextrose, dibehenin (vegetable source), glycerin, guar gum, maltodextrin, organic palm olein, rice extract, rice hulls, sodium bicarbonate, organic sunflower lecithin, sunflower oil natural

Directions

*Do not take more than directed (see overdose warning) Adults and children 12 years and over: Take 2 caplets at bedtime if needed. Do not take more than 2 caplets in 24 hours, unless directed by a doctor. Children under 12 years ask a doctor. If you are pregnant, please be sure to check with your doctor before taking acetaminophen.

Avertissement juridique

Les énoncés concernant les suppléments alimentaires n'ont pas été évalués par la FDA et ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie ou un état de santé.

Dimensions de l'emballage

4.21 x 2.36 x 2.32 inches; 4.97 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products